RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1083–1090 (Mi izv3041)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient conditions for the equivalence and orthogonality of Gaussian measures

V. G. Alekseev


Full text: PDF file (714 kB)

Bibliographic databases:
Received: 11.07.1963

Citation: V. G. Alekseev, “Sufficient conditions for the equivalence and orthogonality of Gaussian measures”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1083–1090

Citation in format AMSBIB
\Bibitem{Ale64}
\by V.~G.~Alekseev
\paper Sufficient conditions for the equivalence and orthogonality of Gaussian measures
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1083--1090
\mathnet{http://mi.mathnet.ru/izv3041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170374}
\zmath{https://zbmath.org/?q=an:0131.16301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3041
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1083

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Gikhman, A. V. Skorokhod, “On the densities of probability measures in function spaces”, Russian Math. Surveys, 21:6 (1966), 83–156  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:192
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019